# SDR DALA13055753703

- Difficulty date: October 27, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 45,193 hours, 19,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TESTING,  EMERGENCY LIGHTS FAILED CAPACITY TEST.  MAINTENANCE REPLACED FAILED BATTERY PACKS WITH SERVICEABLE.
